# SDR DL738991913

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 12def
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 12DEF EEPLS LIGHT INOP.  FOUND WIRE PULLED OUT OF QD BEHIND SIDEWALL AT SEAT 12DEF.  RECONNECTED LIGHT, CKS GOOD.
